Publication
Title
Ecological processes in a hormetic framework
Author
Abstract
Language
English
Source (journal)
Ecology letters. - Oxford, 1998, currens
Publication
Oxford : 2010
ISSN
1461-023X [print]
1461-0248 [online]
Volume/pages
13:11(2010), p. 1435-1447
ISI
000283157500011
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 06.10.2015
Last edited 19.05.2018